Her head and right side of her face is having lesions, even some are visible on her belly and abdominal region. Is it due to the medicinal side effects? Her medicines contain Amoxicillin, paracetamol and potassium containing drugs. She had her gall-bladder stone operation few days back from a reputed hospital. What is the reason behind such lesions?
If the lesions are restricted to only one side of her body, I would be suspecting shingles. Lesions are not a normal side effect of gall bladder surgery or her medications. Sometimes shingles (which is caused by the chicken pox virus) can be triggered by a major body stress like surgery. The virus can lie dormant along the nerves until triggered again. Shingles is very painful and can cause lasting nerve damage and pain. She needs to see her PCP right away for evaluation and if it is shingles, viral suppression therapy. Being on the face and head is a particular danger because shingles can affect the eye and cause blindness. Get her into her primary physician right away or take her to the Emergency Room.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 1 answer
If symptoms from MS are from previous lesions and not a new symptom will a lesion show up on the MRI
Posted 14 Oct 2013 • 1 answer
Posted 7 Dec 2015 • 0 answers
Posted 22 Apr 2016 • 5 answers
Posted 25 Jan 2017 • 3 answers